advertisement
Question
Posted by: Thando | 2008/12/02

constipation horries

my 2yrs old daughter has a serious problem with constipation. i bought her constipation medication but 2 or 3 days after using the medication, she becomes constipated again. im afraid she has a serious problem. she cries when she tries to pass some stools, and nothing comes out, or sometimes bits of stools like pellets come out. please help, im really worried and it breaks my heart seeing her suffer like that.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Thando

Try putting your little one on a tool softener such as duphalac for a week or two - This can be used for prolonged periods of time and is available without a script from pharmacies

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement